ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Comparison of elasticity and sandwich theories for a rectangular sandwich plate

Bhimaraddi, A and Chandrashekhara, K (1984) Comparison of elasticity and sandwich theories for a rectangular sandwich plate. In: Aeronautical Journal, 88 (876). pp. 229-237.

Full text not available from this repository. (Request a copy)
Official URL: http://www.aerosociety.com/raes_old/journals/journ...
Item Type: Journal Article
Additional Information: Copyright for this article belongs to Royal Aeronautical Society.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 02 Jul 2009 12:35
Last Modified: 02 Jul 2009 12:35
URI: http://eprints.iisc.ernet.in/id/eprint/20772

Actions (login required)

View Item View Item